# SDR AALA20160313004

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 57,220 hours, 7,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK M33400, LT DOOR 3 POWER SUPPLY PACK FAIL DURING CAPACITY CHECK.  REPLACED & OPERATIONALLY CHECKED NORMAL IAW AMM 33-51-06.  ACFT IN BASE MX.
